# SDR AALA991318

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AT 4L DOOR INOPERATIVE. RESECURED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHTING AT 4L DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
